Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can drinking red bull cause facial rashes?

I seem to be developing a rash on my face whenever I drink Red Bull for two consecutive days. Have you heard of this happening? I spent two days in the hospital and infectious disease did a biopsy but it was inconclusive. They thought it was shingles or rosacea but after the biopsy they said neither was the cause. Thank you very much for your help.
Fri, 23 Aug 2019
Report Abuse
General & Family Physician 's  Response
Hello,

The symptoms can be related to an allergic reaction to red bull. I suggest using antihistamines such as Cetirizine 10 mg. I also suggest using Hydrocortisone cream for local application. I suggest to avoid what triggers this rash.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Biopsy


Can drinking red bull cause facial rashes?

Hello, The symptoms can be related to an allergic reaction to red bull. I suggest using antihistamines such as Cetirizine 10 mg. I also suggest using Hydrocortisone cream for local application. I suggest to avoid what triggers this rash. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician